Couldn't find what you looking for?

TRY OUR SEARCH!


I wanted to get some sun tanned before I went to the sea - side but I heard that it is not so smart to use tanning booths while taking birth control pills. Is this true?

Loading...


Yes, you heard well. Some studies showed that no matter whether you are in the sun or tanning boots UV rays in combination with some medicines, birth control pills, and cosmetics can accelerate skin burns and adverse skin reactions.
Reply

Loading...

i have been on the pill for less than a month.. if i was pregnant before taking the pill would it affect the baby
Reply

Loading...

stop taking the pill and immediately go see an obgyn, if you don't have insurance you can go to a planned parent hood and explain your situation. A good doctor should be able to assess the risks and probabilities of harming a fetus if the pill is taken when you're pregnant. I wouldn't listen to anybody elses advice but your doctor's.
Reply

Loading...

ive had really bad heat rash on my stomach and my chest from going tanning....its only been a week or so of tanning and during the 3rd to 5th day its gotten really bad...is it because of birth control pills or tanning too much?? Can birth control pills also cause discolorment of the skin?? My face hasn't really gotten tan but my body always would..?? IS that also from the pill?? Im pretty worried about it..it itches and kinda hurts...and im thinkin it may be from tanning too much or from the pill...let me kno PLEASE
Reply

Loading...

I have been tanning lately and i have only been about 5 times. and i have gotten these small itchy red bumps all over my legs and it itches so bad. i have tanned before at another tanning salon and this has never happened. it itches so bad that i had to go to urgent care and the doctor there didn't even recognize what they were?! He perscribed me prednisone, and the bumps went away for a week...then they returned!! Does anyone know how to get rid of them????
Reply

Loading...

The red bumps sound like sun rash. I tan in tanning beds and got them when I first started tanning again. They itch and burn. They look very splotchy and speckled red bumps. I put cortizone creme on it and they went away within two days. If that doesn't work then it might be something else and you should probably go to the doctor for tests.
Reply

Loading...